# SDR CALA9600841

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cap Separated
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: H

## Discrepancy

THE RT HYDRAULIC QUANTITY WENT TO ZERO IN FLIGHT AND THE PRESSURE STARTED DROPPING.  THE RIGHT ENGINE PUMP WAS TURNED OFF.  THE PRESSURE STAYED AT ZERO AND RIGHT QUANTITY ROSE TO 6.  THE GEAR AND FLAPS WERE LOWERED USING THE LEFT SYSTEM AND THE AIRCRAFT LANDED NORMALLY.  MAINTENANCE FOUND THE NR 3 TIRE CAP HAD SEPARATED RESULTING IN DAMAGE TO FOUR HYDRAULIC LINES.  THE NR 3 TIRE AND HYDRAULIC LINES WERE REMOVED AND REPLACED.  THE NR 3 AND NR 4 BRAKE LIMITERS WHICH THE DAMAGED HYDRAULIC LINES WENT TO WERE REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
